Jump to content

Photo

Need Help Fast. Picture Included Please Help

acne breakout inflammation cysts cyst exercise diet zit pimple steroid

This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 gymrat3

gymrat3

    Junior Member

  • Members
  • Posts & Likes
    Posts: 53
    Likes: 0
About Me
  • Joined: 16-August 12

Posted 16 August 2012 - 06:39 PM

Hello everyone

I'm a 20 year old male and I'm in dire need of help. The inflammation you see in my photo has been there for atleast a year now. It's never gone completely away and right now it's at one of the worst points it's ever been at. I went to a dermatologist and was given benzacliln and amoxacillin and I found that the benzaclin, being a steroid, made it worse so I figured it may be Perioral dermatitis and it was making it worse. Absolutely NO IDEA what this is but the rest of my skin is pretty much clear besides my chin line from shaving or whatever. I recently applied benzoyl peroxide on the area 3-4 times a day for 3 days and that's when it got really bad.

I also purchased the acne.org regimen and I'm worried that it may also make it worse being that BP is the main ingredient in the regimen, an I don't think my skin is comfortable with moisturizer as I no longer use it. I exercise daily and I believe I eat pretty well, maybe high in sugars and a lot of protein and milk. Could that be the issue? PLEASE HELP I've been dealing with this too long and I can't take it much longer.

Would minocycline or tetracycline help perhaps? Anything helps guys, and also has anyone had success on the regimen I'm really nervous about it as I'll be in Florida and constantly sweating every day and a lot of sun.

Thanks

Attached Files

  • Attached File  zit.jpg   240.56K   1 downloads


#2 Koalaa

Koalaa

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 5
About Me
  • Joined: 07-June 12

Achievements

     

Posted 16 August 2012 - 06:53 PM

Have you changed the way you shave in the past year?
SubhaanAllah

#3 gymrat3

gymrat3

    Junior Member

  • Members
  • Posts & Likes
    Posts: 53
    Likes: 0
About Me
  • Joined: 16-August 12

Posted 16 August 2012 - 08:08 PM

I always shave down but the hairs on the right side of my face, which is where this is located grow in at an angle towards my ear instead of straight down...no hairs really grown in in this area which is weird but my other side of my face in this area is completely normal. I haven't shaved this area for about a month or maybe 2 now been growing out my facial hair in hopes that it would help it.

Bump

#4 Beender20

Beender20

    Junior Member

  • Members
  • Posts & Likes
    Posts: 97
    Likes: 6
About Me
  • Joined: 05-September 11

Posted 16 August 2012 - 08:15 PM

i would try soaking it in sea salt a couple of times a day. I had a patch like that once that wouldn't go away. I put a wet cottonball with sea salt on it a couple times a day and it cleared within a week!! I think all chemicals will do is aggravate it even more.

#5 gymrat3

gymrat3

    Junior Member

  • Members
  • Posts & Likes
    Posts: 53
    Likes: 0
About Me
  • Joined: 16-August 12

Posted 16 August 2012 - 08:50 PM

I feel that whenever I go to the beach the water helps it a lot but I've never thought of that before. I still plan on using the regimen though I'm not sure how I could combine the sea salt in that mixture?

#6 Beender20

Beender20

    Junior Member

  • Members
  • Posts & Likes
    Posts: 97
    Likes: 6
About Me
  • Joined: 05-September 11

Posted 16 August 2012 - 11:17 PM

Are you going to be using the regimen that you ordered on your entire face? Since you said the rest of your face is clear i would highly encourage you to not even use the regimen at all even on the bad area of your skin since it just made that patch on your face worse. Your skin is obviously not liking the chemicals.

I think you should lay off the products for a week or two and just try some sea salt compresses a couple times a day. See what happens. If you've had it for a year now I'm sure you can wait a couple more weeks until it goes away.

#7 lxEllaBella

lxEllaBella

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Blog Entries: 5
    Likes: 0
About Me
  • Joined: 17-August 12

Posted 17 August 2012 - 04:31 PM

I took Tetracycline for a whole year, I did notice a big big difference but if you miss a day of taking it then bam - your back to square one. I would recommend trying it and i'd also recommend applying Sudocrem to just the affected area before you go to bed of a night, I suffered with the same kind of acne for 4 years and when I went to my doctor she told me it was caused by bacteria underneath the skin and put me straight on Tetracycline - One year on and my skin is better than ever. So yeah - I'd recommend it along with a trip to yor doctor.
Good luck & I hope I helpedPosted Image

#8 gymrat3

gymrat3

    Junior Member

  • Members
  • Posts & Likes
    Posts: 53
    Likes: 0
About Me
  • Joined: 16-August 12

Posted 20 August 2012 - 06:41 PM

The regimen is helping me a lot the redness is basically almost gone this stuffs really working